original description
(of ) Bollman, C. H. (1887). Notes on North American Julidae. Annals of the New York Academy of Sciences, 4: 25-44
page(s): 38 [details]
additional source
Hoffman, R. L. (1992). On the taxonomy of the milliped genera Pseudoiulus Bollman, 1887, and Georgiulus, gen. nov., of southeastern United States (Julida: Parajulidae). Jeffersoniana, 1: 1-19 [details]
additional source
Shelley, R. M. (2002). Parajulid milliped studies V. The genera Pseudojulus Bollman and Arvechambus Causey (Parajulinae: Aniulini). Insecta Mundi, 16(4): 191-204
page(s): 194 [details]
From editor or global species database